MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL RT SZ 4 CEM; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL RT SZ 4 CEM; KNEE FEMORAL
Catalog Number 150440204
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to infection which caused femur to loosen.There was femoral loosening at the bone and cement interface.Cement manufacturer was unknown.Surgical delay was unknown.Doi: (b)(6) 2023.Dor: (b)(6) 2024.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that there was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot - the device lot number is unknown, therefore a¿device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
ATTUNE CRS FEMORAL RT SZ 4 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20182137
Report Number1818910-2024-19125
Device Sequence Number8696090
Product Code JWH
UDI-Device Identifier10603295042273
UDI-Public(01)10603295042273
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150440204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer09/10/2024
09/15/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date09/12/2024
09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 4 CEM.; ATTUNE CRS RP INSRT SZ 4 12MM.; ATUN PRESSFIT STR STEM14X160MM.; UNKNOWN BONE CEMENT.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale